# SDR V0XR201007150001

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 26,589 hours, 28,809 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 85410893106
- Condition: Cracked
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) LT EXHAUST SHROUD HAS A CRACK IN THE INBD/AFT FASTENER BRACKET. R & R LT EXHAUST SHROUD.
